# SDR HNAA2012121801111

- Difficulty date: December 18, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,521 hours, 59,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 852102830103
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AFT PRESSURE STOP DOUBLER ON PAX DOOR SKIN IS CRACKED UNDER FITTING.  REMOVED CRACKED DOUBLER ANGLE.  FABRICATED NEW DOUBLER ANGLE IAW DWG 85210283.  INSTALLED DOUBLER ANGLE IAW DWG 85210003.
